# SDR DALA2022122108275

- Difficulty date: August 16, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 88,163 hours, 39,587 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 ERA 601531-14 SECTION I ISSUED FOR CORROSION FINDING TO RH WING MLG ANCHORAGE FITTING. FOLLOW ON ACTION REQUIRED. CORRECTIVE ACTION: COMPLIED WITH THE ERA. (2367913)
